Publication
Title
Path dependence : a political economy perspective
Author
Abstract
Language
English
Source (journal)
International journal of urban and regional research. - London
Publication
London : 2012
ISSN
0309-1317 [print]
1468-2427 [online]
Volume/pages
36:1(2012), p. 158-165
ISI
000298477900010
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Law 
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 13.02.2012
Last edited 11.07.2018
To cite this reference